# SDR DALA2025010300040

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N901DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 32006
- Aircraft time: 19,654 hours, 7,716 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Pilot Error
- Location: Zone 500
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(LOG 0742090) WHILE IN BDL AND UNDER TOW, THE LH WING SPLIT SCIMITAR WINGLET OF AIRCRAFT 3901 MADE CONTACT WITH THE LEFT SIDE AFT FUSELAGE OF STATIONARY AIRCRAFT 3052 RESULTING IN DAMAGES TO THE WINGLET ASSEMBLY. - WING / LHS / LOWER SKIN AND REPAIR LOWER CHORD 650. REPAIRED GROUND DAMAGE PER ERA 622413-14 REV. ORIG.
